# SDR 06FDEA0703

- Difficulty date: February 11, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 15,013 hours, 8,068 cycles
- Engine: Ge CF680
- Engine time: 12,226 hours, 6,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SLOWING TO 250 KNTS FOR DESCENT, NOTICED AN INCREASED VIBRATION THAT FELT LIKE IT WAS ENGINE.  FOUND T/R -Y- CHECK VALVE NR 1 ENGINE LOWER SUPPLY LINE BLOWN APART.  REMOVED LINE AND ORDERED PARTS.  UPON FURTHER INVESTIGATION ON WHY THE T/R V AIR TUBE CAME APART, FOUND THE FOWARD LINK ASSEMBLY ON THE T/R ACTUATION RGLTR SHUTOFF VALVE BROKEN.  THE BROKEN LINK ASSEMBLY CAME TO REST ON AND DAMAGE A 1ST STAGE IGV VANE ACTN ARM ASSY.  DUE TO THE UNKNOWN AND VIBS ALONG WITH THE IVGV LEVER BROKEN, APPROVED THIS ENGINE FOR CHANGE.
